×

zbMATH — the first resource for mathematics

Asymptotic behavior of the transition density for jump type processes in small time. (English) Zbl 0818.60074
Let \(x_ t\) be the Markov process of pure jump type which satisfies the following stochastic differential equation \[ x_ t(x) = x + \sum_{s \leq t} \gamma \bigl( x_{s-} (x),\;\Delta z(s) \bigr), \] where \(z(t)\) is an \(R^ d\)-valued Lévy process of pure jump type with the Lévy measure \(h(d \zeta)\), \(\Delta z(t) = Z(t) - z(t-)\) and \(\gamma(x,\zeta)\) is a nondegenerate bounded function from \(R^ d \times R^ d\) to \(R^ d\). Under some assumptions on the Lévy measure \(h(d \zeta)\), this paper provides an estimate on the density \(p_ t (x,y)\) of the Markov process \(x_ t\) when the time parameter is small. More precisely, it is proven that as \(t \to 0\), \[ p_ t (x,y) \sim C \bigl( x,y, \alpha (x,y) \bigr) t^{\alpha (x,y)}, \] where \(\alpha (x,y)\) can be interpreted roughly as the minimum number of jumps by which the trajectory can reach \(y\) from \(x\) \((x \neq y)\). This result is a refinement of an earlier results by R. Léandre [Sémin. probabilités XXI, Lect. Notes Math. 1247, 81-99 (1987; Zbl 0616.60078)]. This paper makes use of the theory of Malliavin calculus of jump type and the technique of Léandre’s paper.
Reviewer: R.Song (Ann Arbor)

MSC:
60J75 Jump processes (MSC2010)
60J35 Transition functions, generators and resolvents
60H07 Stochastic calculus of variations and the Malliavin calculus
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. BICHTELER, J. -B. CRAVEREAUX AND J. JACOD, Malliavin Calculus for Processes with Jumps, Gordon and Breach Science Publishers, New York, 1987. · Zbl 0706.60057
[2] J. -M. BISMUT, Calcul des variations stochastiques et processus de sauts, Z. Wahrsch. Verw. Gebiet 63 (1983), 147-235. · Zbl 0494.60082 · doi:10.1007/BF00538963
[3] M. DUFLO, Representations de semi-groupes de measures sur un groupe localment compact, Ann Inst. Fourier 28 (1978), 225-249. · Zbl 0368.22006 · doi:10.5802/aif.712 · numdam:AIF_1978__28_3_225_0 · eudml:74374
[4] P. GRACZYK, Malliavincalculus for stable processes onhomogeneous groups, Studia Math. 100 (1991), 183-205. · Zbl 0745.60055 · eudml:215882
[5] N. IKEDA AND S. WATANABE, Stochastic differential equations and diffusion processes, North Holland/Kodansha, Tokyo, 1981. · Zbl 0495.60005
[6] R. LEANDRE, Plot d’une equation differentielle stochastique avec semimartingale directricediscontinue, in Seminaire de Probabilites XIX (J. Azema and M. Yor, eds.), Lecture Notes in Math. 1123, Springer-Verlag, Berlin, 1984, pp. 271-275. · Zbl 0567.60058 · numdam:SPS_1985__19__271_0 · eudml:113522
[7] R. LEANDRE, Regularite de processus de sauts degeneres, Ann. Inst. H. Poincare Probabilites 21 (1985), 125-146. · Zbl 0567.60056 · numdam:AIHPB_1985__21_2_125_0 · eudml:77252
[8] R. Leandre, Densite en temps petit d’un processus de sauts, in Seminaire de Probabilities XXI (J. Azema, P. A. Meyer and M. Yor, eds.), Lecture Notes in Math. 1247, Springer-Verlag, Berlin, 1987, pp. 81-99. · Zbl 0616.60078 · numdam:SPS_1987__21__81_0 · eudml:113619
[9] R. LEANDRE, Minoration en temps petit de la densite d’une diffusion degeneree, J. Funct. Anal. 7 (1987), 399^14. · Zbl 0637.58034 · doi:10.1016/0022-1236(87)90031-0
[10] R. LEANDRE, Regularite de processus de sauts degeneres (II), Ann. Inst. H. Poincare Probabilites 2 (1988), 209-236. · Zbl 0669.60068 · numdam:AIHPB_1988__24_2_209_0 · eudml:77324
[11] J. P. LEPELTIER AND R. MARCHAL, Problemes de martingales associees a un operateur integro differentiel, Ann. Inst. H. Poincare Probabilites 12 (1976), 43-103. · Zbl 0345.60029 · numdam:AIHPB_1976__12_1_43_0 · eudml:77035
[12] J. R. NORRIS, Integration by parts for jump processes, in Seminaire de Probabilites XXII (J. Azema, P. A. Meyer and M. Yor, eds.), Lecture Notes in Math. 1321, Springer-Verlag, Berlin, 1988, pp. 271-315. · Zbl 0649.60080 · numdam:SPS_1988__22__271_0 · eudml:113640
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.